Top answers from doctors based on your search:
Disclaimer

i have a bald spot on my head

A 20-year-old female asked:
Dr. Karen Han
Dr. Karen Han answered
22 years experience Dermatology
Alopecia Areata: From your description, you might have alopecia areata (aa). You should see a dermatologist for evaluation for verification. Aa is an autoimmune diso ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 33-year-old member asked:
Dr. David Sneid
40 years experience Endocrinology
Only: They you still have good vision. Hair loss is common and almost inevitable in males. In females it can be due to anything from stress to hundreds of p ... Read More
A 38-year-old member asked:
Dr. Vicki Levine
40 years experience Dermatology
Minoxidil topical : If a doctor confirms that you have male pattern balness, then topical Minoxidil and Propecia (finasteride) which is a pill mey help.
A 43-year-old member asked:
Dr. Addagada Rao
55 years experience General Surgery
What is the cause: If it is due to a disease like fungus infection , a cyst under etc has to be treated if want hair in that spot. If it is due to male baldness then y ... Read More
A 46-year-old member asked:
Dr. Derrick Lonsdale
72 years experience Preventive Medicine
Alopecia areata: This is likely to be the cause of a single bald spot. Get someone in the family to look at it and see if there are any single hairs in the bald area t ... Read More
A 27-year-old female asked:
Dr. J. Lawrence Dohan
56 years experience Dermatology
Alopecia Areata: See a dermatologist if you want help. It is an autoimmune condition.
1
1 thank
A 42-year-old male asked:
Dr. Rebecca Gliksman
37 years experience Internal Medicine
Alopecia areata: Yes consult a dermatologist, but look for one who specializes in hair. https://www.aad.org/public/diseases/hair-and-scalp-problems/alopecia-areata
1
1 comment
1
1 thank
A 29-year-old female asked:
Dr. Glynis Ablon
28 years experience Dermatology
It's probably not: ringworm. Nizoral (ketoconazole) pills are dangerous to the liver so I would get in to derm, you may just have alopecia areata
1
1 thank
A 24-year-old female asked:
Dr. Andrew Malinchak
29 years experience Family Medicine
Female balding: Since this is difficult to diagnose without being seen, i suggest you make an appointment with your family doctor or a dermatologist to be examined.
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month